The Community for Technology Leaders
Green Image
Issue No. 05 - September (1979 vol. 5)
ISSN: 0098-5589
pp: 530-538
R.A. Marie , Institut de Recherche en Informatique et Syst?mes Al?atoires, I.N.S.A.
In this paper, we present an approximate solution for the asymptotic behavior of relatively general queueing networks. In the particular case of networks with general service time distributions (i.e., fixed routing matrix, one or many servers per station, FIFO discipline), the application of the method gives relatively accurate results in a very short time. The approximate stationary state probabilities are identified with the solution of a nonlinear system. The proposed method is applicable to a larger class of queueing networks (dependent routing matrix, stations with fimite capacity, etc.). In this case, the structure of the network studied must satisfy certain decomposability conditions.
service time distribution, Approximate solution, equilibrium distribution, performance evaluation, queueing networks, queueing theory

R. Marie, "An Approximate Analytical Method for General Queueing Networks," in IEEE Transactions on Software Engineering, vol. 5, no. , pp. 530-538, 1979.
83 ms
(Ver 3.3 (11022016))